I don't seem to have any interest in anything anymore. I feel flat. I can barely be bothered getting out of bed. I can't focus of tv let alone read a book.
Jayne, you still have room that you could increase your topiramate dose but has your doctor ever mentioned prescribing an add-on antipsychotic like Abilify or Rexulti which would act on it's own but also booster the effects of your current medication? They are frequently prescribed with anti-convulsants or lithium, the mood stabilizer, because of their effectiveness.
The alternative would be looking into the possibility of switching you to something like Lamictal or the aforementioned mood stabilizer, lithium.
Hope you get some relief soonest! WC
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello I have migrane problem and have to start taking topiramate is it safe to. Still breastfeeding?
Posted 25 Jan 2013 • 1 answer
Posted 26 Jan 2013 • 2 answers
Posted 25 Feb 2014 • 1 answer
Has anyone experienced heart palpitations while withdrawing from topiramate? I've lowered my dose by
Posted 9 Jan 2015 • 1 answer
Posted 9 Mar 2015 • 4 answers